On shuffling of infinite square-free words

Mike Müller, Svetlana Puzynina, Michael Rao

Research output

1 Citation (Scopus)
Original languageEnglish
JournalElectronic Journal of Combinatorics
Volume22
Issue number1
Publication statusPublished - 6 Mar 2015

Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Computational Theory and Mathematics

Cite this

@article{ed975301af2c4160b538e5ac5c8ba215,
title = "On shuffling of infinite square-free words",
author = "Mike M{\"u}ller and Svetlana Puzynina and Michael Rao",
year = "2015",
month = "3",
day = "6",
language = "English",
volume = "22",
journal = "Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

On shuffling of infinite square-free words. / Müller, Mike; Puzynina, Svetlana; Rao, Michael.

In: Electronic Journal of Combinatorics, Vol. 22, No. 1, 06.03.2015.

Research output

TY - JOUR

T1 - On shuffling of infinite square-free words

AU - Müller, Mike

AU - Puzynina, Svetlana

AU - Rao, Michael

PY - 2015/3/6

Y1 - 2015/3/6

UR - http://www.scopus.com/inward/record.url?scp=84924277254&partnerID=8YFLogxK

M3 - Comment/debate

AN - SCOPUS:84924277254

VL - 22

JO - Electronic Journal of Combinatorics

JF - Electronic Journal of Combinatorics

SN - 1077-8926

IS - 1

ER -